# SDR JJBA20250904004

- Difficulty date: August 7, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,459 hours, 29,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525800014
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SILL BTW FR 41-48 FOUND CORRODED. CF3, RH SILL BTW FR 41-48 IS OUT OF LIMIT. CF3, RH SILL BTW FR 41-48 REMOVED AND INSTALLED.
